# SDR P5CA2017051900136

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,572 hours, 2,586 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR CONTROLLER IN AUTO TILT MODE ON CAPTAIN SIDE IS UNRELIABLE.  PAINTS GROUND RETURNS.  FO`S NORMAL.  CYCLED THE LT CIRCUIT BREAKER AND PERFORMED LEFT WEATHER RADAR TEST.  TESTED OK IAW AMM 34-43-00-715-001-001.
